# SDR DALA1127479871

- Difficulty date: April 13, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fs 764
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN-FS 764 BELOW RT AFT EMERGENCY EXIT VERTICAL INTERCOSTAL IS CRACKED. REMOVED 1 EA VERTICAL INTERCOSTAL, STOPPED DRILLED CRACK .25 DIA HFEC INSP STOP DRILL, CRACK, CONTAINED, NDT SPM 06-10-01-001, MAT I/D 7075-T6 .063 FAB 2EA REPAIR DOUBLER 7075-T6 .032, INSTALLED REPAIR DOUBLER.  INSTALLED INTERCOSTAL AND WEB AT STA 753-775 RT SIDE IAW SRM 51-30-2,51-30-5.  REQUIRED INSP COMPLETED.
